# SDR SWAA2015051139514

- Difficulty date: April 27, 2015
- Submitted: May 12, 2015
- Operation: Air carrier
- Aircraft: N280WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32533
- Aircraft time: 27,840 hours, 16,336 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 111A6201
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR LONGITUDINAL BEAM UPPER FLANGE CRACKED AT BS 727B, LBL 45.  REPAIRED FLANGE IAW ER & EA.
